Ridgevidon pill Watch

Princessbower
Badges: 2
Rep:
?
#1
Report Thread starter 1 week ago
#1
Hi i’ve just finished my first pack (21 days) and i’m off for a week! i want to know your guys experiences with it and also when i start my new pack next week do i need extra protection or can i not use a condom. Any helps amazing!
0
quote
reply
xylas
Badges: 20
Rep:
?
#2
Report 1 week ago
#2
(Original post by Princessbower)
Hi i’ve just finished my first pack (21 days) and i’m off for a week! i want to know your guys experiences with it and also when i start my new pack next week do i need extra protection or can i not use a condom. Any helps amazing!
with the combined pill, you are protected as long as you don't go past 7 day break. So no condoms needed.

If you miss a pill then that is different.
0
quote
reply
Princessbower
Badges: 2
Rep:
?
#3
Report Thread starter 1 week ago
#3
(Original post by xylas)
with the combined pill, you are protected as long as you don't go past 7 day break. So no condoms needed.

If you miss a pill then that is different.
thankyou! are you on this pill yourself?
0
quote
reply
eastereggfun
Badges: 3
Rep:
?
#4
Report 1 week ago
#4
Hi, I am on this pill myself. Personally I've found it great-it's helped make my period pains bearable, and I can now actually walk at that time of month! As long as you take your pill at the same time each day you will remain protected. I recommend the 'myPill' free app to remind you to take it each day.
0
quote
reply
I Wear A Fez Now
Badges: 8
Rep:
?
#5
Report 1 week ago
#5
Hey I was on it for about 2 years and now I’m not taking anything. Ive stopped for a while because it made me really moody and *****y and I used to cry all the time. I didn’t realise it until it got to the point where i was always angry and upset for no reason. Don’t know how my bf put up with me!
Anyway now I’m so much better we’ve had hardly any arguments and I don’t cry everyday 😂
I’ve been off for 3 months now. Will try to find a lower dose pill that works for me.
Obviously this may not happen to you, just sharing my experience.
0
quote
reply
xylas
Badges: 20
Rep:
?
#6
Report 1 week ago
#6
(Original post by Princessbower)
thankyou! are you on this pill yourself?
No as a guy I would think that unwise, but I have expertise in this topic.
0
quote
reply
bethyh1996
Badges: 6
Rep:
?
#7
Report 1 week ago
#7
(Original post by I Wear A Fez Now)
Hey I was on it for about 2 years and now I’m not taking anything. Ive stopped for a while because it made me really moody and *****y and I used to cry all the time. I didn’t realise it until it got to the point where i was always angry and upset for no reason. Don’t know how my bf put up with me!
Anyway now I’m so much better we’ve had hardly any arguments and I don’t cry everyday 😂
I’ve been off for 3 months now. Will try to find a lower dose pill that works for me.
Obviously this may not happen to you, just sharing my experience.
i had a very similar experience to this, would cry at everything, and get super angry over nothing. Changed to a different pill and it's so much better now.
1
quote
reply
I Wear A Fez Now
Badges: 8
Rep:
?
#8
Report 1 week ago
#8
(Original post by bethyh1996)
i had a very similar experience to this, would cry at everything, and get super angry over nothing. Changed to a different pill and it's so much better now.
If you don't mind me asking, what pill are you on now? Thinking of going back on birth control in January, either with a new pill or the copper IUD to avoid hormones completely...
0
quote
reply
bethyh1996
Badges: 6
Rep:
?
#9
Report 1 week ago
#9
(Original post by I Wear A Fez Now)
If you don't mind me asking, what pill are you on now? Thinking of going back on birth control in January, either with a new pill or the copper IUD to avoid hormones completely...
im on Gederal now, and its much better
0
quote
reply
ConicalFlask
Badges: 13
Rep:
?
#10
Report 1 week ago
#10
(Original post by bethyh1996)
i had a very similar experience to this, would cry at everything, and get super angry over nothing. Changed to a different pill and it's so much better now.
Were you having trouble before you went on the pill or was it purely the pill? I've always had some sort of mild depression but the past few months (since I've been on the pill) I've been crying almost every day - I didn't realise the pill could cause such intense mood swings!
I'm going to see the doctor soon and I'll mention this - how easy did you find it to change pills? I've had trouble with doctors believing me in the past ("it's just some mild exam stress" - yeah right).
0
quote
reply
bethyh1996
Badges: 6
Rep:
?
#11
Report 4 days ago
#11
they asked me about whether i'd had problems with depression at all, luckily i hadn't so was sure it was the pills causing the issue, so they changed it for me happily. but i don't think you'll have any issues changing pills, just be honest with the doctors and they'll help where they can.
0
quote
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Were you ever put in isolation at school?

Yes (234)
27.34%
No (622)
72.66%

Watched Threads

View All